MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 04618858190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 disk serial number was (b)(6).Sample material from the patient was requested for further investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable false-positive elecsys toxo igm results from the cobas e411 disk analyzer.Example 1 had an initial result of 1.2 (reactive).The patient was checked in another lab using a different method, and the toxo igm result was negative.Example 2 had an initial result that was reactive.The patient was checked in another lab using the abbott method, and the toxo igm result was negative.No specific data was provided.Example 3 initial result was 1.2 coi (reactive).After high-speed centrifugation, the result was 1.1 coi (reactive).The result from another laboratory using a non-roche method was negative.On (b)(6) 2025, the sample was repeated on a cobas pure analyzer, and the result was 0.94 coi (equivocal).
 
Additional Manufacturer Narrative
Medwatch field b7 other relevant history was updated.Specific data was provided for example 2: the initial toxo igm results were repeatedly reactive (1 - 1.8 coi).The elecsys toxo igm result from a cobas e 402 analyzer was 1.5 coi (reactive).Sample material for example 3 was received for investigation.The customer¿s reactive result with elecsys toxo igm was reproducible and confirmed with a different method (eia).Considering all data, patient 3 likely had a remote infection with toxoplasma gondii, with persisting, detectable levels of toxoplasma igm antibodies.The investigation did not identify a product problem.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22344783
Report Number1823260-2025-01970
Device Sequence Number15585149
Product Code LGD
UDI-Device Identifier04015630921485
UDI-Public04015630921485
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number04618858190
Device Lot Number82468601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale